MAUDE Adverse Event Report: MASIMO - 40 PARKER RED LNC M20-10; OXIMETER

MASIMO - 40 PARKER RED LNC M20-10; OXIMETER
Model Number 4253
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.
 
Event or Problem Description
The customer reported a cable provided inaccurate measurements when compared to a new cable.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
The returned cable was evaluated.During evaluation the cable passed all visual and functional testing.The cable was determined to be functioning as designed.
 
Event or Problem Description

Brand Name
RED LNC M20-10
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7661418
Report Number2031172-2018-00372
Device Sequence Number1108645
Product Code DQA
UDI-Device Identifier00843997011709
UDI-Public00843997011709
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4253
Device Catalogue Number4253-9
Device Lot Number17AWM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/12/2018
Supplement Date Received by Manufacturer07/12/2018
Initial Report FDA Received Date07/03/2018
Supplement Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1